# SDR GTIA2025060238934

- Difficulty date: May 31, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N973NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11192
- Aircraft time: 8,094 hours, 3,540 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TEMPORARY, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. MID CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-IAW TSM 05-50-00-810-831-A DETERMINED THE ODOR TO BE TYPE 6 WITH EVALUATION LEVEL A. PEROFRMED LEVEL A DECONTAMINATION OF ECS IAW AMM 21-00-00-615-802-A. NO SMELL OF ANY ODORS OF ANY KIND. A/C OK FOR CONT SVC. MOC#119918
